MathOverflow is a question and answer site for professional mathematicians. Join them; it only takes a minute:

Sign up
Here's how it works:
  1. Anybody can ask a question
  2. Anybody can answer
  3. The best answers are voted up and rise to the top

Is the fibered K-theoretic farrell-jones conjecture true for cat(0)-groups?

share|cite|improve this question
up vote 14 down vote accepted

Yes. More precisely, both the L-theory and K-theory Farrell-Jones conjectures with coefficients in any additive category have recently been proved for CAT(0) groups:

In Arthur Bartels, Holger Reich, “Coefficients for the Farrell-Jones Conjecture”, Advances in Mathematics 209:1 (2007), 337–362, it is proved that “with coefficients is stronger than fibered,” see Corollary 4.3 and Remark 4.4 on page 346.

[Edited to clarify the relation between the “with coefficients” and “fibered” versions of the Farrell-Jones conjectures.]

share|cite|improve this answer
But also they proved the fibered version? – Luis Jorge Feb 22 '12 at 18:51
Yes, see the paragraph I added above. – Marco Varisco Feb 22 '12 at 19:05
Thank you very much for your answer. – Luis Jorge Feb 22 '12 at 20:46
Welcome to MO, Marco! – Dan Ramras Feb 23 '12 at 1:53
You are welcome, Luis! And thanks a lot, Dan! Finally, right? – Marco Varisco Feb 23 '12 at 11:26

Your Answer


By posting your answer, you agree to the privacy policy and terms of service.

Not the answer you're looking for? Browse other questions tagged or ask your own question.